# SDR SWAA2023020183333

- Difficulty date: December 19, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER LOCATED BS663 LBL14 AND WL151 AT AIR CONDITIONING BAY 2022-695565<[01] TOOL USED CALIPER P/N 54-100-000-2; S/N AE-32464; DUE DATE: 20-FEB-23.;[02] TOOL USED HOT BONDER P/N HCS9200B-AV; S/N 18196126; DUE DATE: 24-FEB-23.;[03] TOOL USED SCALE P/N: 91847; S/N: AE-409317; DUE DATE: 06-JUN-23;[04] TOOL USED: P/N: CL5000; S/N: AE-408753; DUE DATE: 10-APR-23.;[05] REPAIRED VAPOR BARRIER LOCATED BS663 LBL14 AND WL151 AT AIR CONDITIONING BAY AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW.;[06] CORRECTED STEP 5: REPAIRED VAPOR BARRIER LOCATED BS663 LBL14 AND WL151 AT AIR CONDITIONING BAY AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. RII ACCOMPLISHED SEE INDIVIDUAL SIGN OFFS BELOW.;[07] REPAIRED VAPOR BARRIER LOCATED BS663 LBL14 AND WL151 AT AIR CONDITIONING BAY AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. ITEM RII ACCOMPLISHED SEE INDIVIDUAL SIGN OFFS BELOW.
